# SDR UALA2012020300674

- Difficulty date: February 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 67,220 hours, 12,031 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE GAP STRIP NR 2 WORN IN 2 PLACES.  REPLACED HEAT SHIELD REF AVO 1123.  NEEDS CAP SEAL ON BOLT HEADS, LEVELING COMPOUND INST AND WATER CHECK ACP.  CAP SEALED BOLTS CURE TILL 10:00 PM 1-2-12, NEEDS H2O CK WITH INSP MAJOR RPR.
